MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF2314C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis conclusion the reported endoleak was confirmed on the films provided; however, the exact type and cause of the endoleak could not be fully determined.A type ia or type ib endoleak is unlikely as the proximal and distal seals appeared to be adequate.A type iiia junctional endoleak also seems less likely as there appeared to be sufficient component overlap.Type ii endoleak can be observed in both the 3 day and one month ct¿s feeding the aneurysm sac but it is not able to be confirmed that these are the sole cause of the contrast leakage observed.Type iii fabric endoleaks are generally less likely to occur at the index procedure but the 3 day post operative images show considerable calcification, which could have contributed to fabric abrasion, making this a possibility.In addition, a type iv endoleak at the 3 days post implant ct¿s cannot be fully ruled out.This most likely would have self-resolved before the one month ct¿s leaving the type ii endoleak and potential type iiib still present in the one month post-implant imaging.In conclusion, there is considered to be potential contribution from type ii, iiib and iv endoleaks observed in the patients imaging.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause but these were not received.Analysis of the returned ct¿s did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 55mm aaa.The patient had presented with flank pain and was treated emergently.During the index procedure, upon completion angiography, there was an endoleak discovered of unknown origin.Multiple runs were completed to find the source of the leak.The endoleak was suspected to be either a type ii or type iv at the time of the procedure.A follow-up ct 3 days later still showed the endoleak.The patient was discharged.At the 30 day ct, the endoleak was still there and the physician believed it to be a type iiib endoleak at this stage.The patient declines any intervention.The cause of the type iiib endoleak is unknown.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23541696
Report Number9612164-2025-05607
Device Sequence Number13205484
Product Code MIH
UDI-Device Identifier00643169439993
UDI-Public(01)00643169439993(17)270103
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberESBF2314C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale